Sg- Open Sets in Topological Spaces

H. M. Darwesh1 & N. O. Hessea2

1 College of Commerce, University of Sulaimani, 2 Kurdistan Institution for Strategic students and scientific Research, Sulaimani

In this paper, we introduce a new type of semi-open sets which we call Sg - open sets, and then we study some its basic properties and characterizations, further, we investigate some relationships with some other types of sets.

Keywords: Semi-open sets, g-closed sets, Sg-open sets.


[1]    Abd-El-Monsef M. E. El-Deeb S. N. and Mahmoud R. A. (1983), β-open sets and β-continuous mappings, Bull. Fac. Assint, Vol. 12, 77-90.

[2]    Abdulla M., Topological property of θ-semi-open sets, Internat. J. of Pure & Appl. Sci. and Tech.

[3]    Ahmed N. K. (1990), On some Types of Separation Axioms, M. Bc. Thesis, Salahadin Univ., Arbil,.

[4]    Asaad B. A. (2007), Utilization of Some Types of Per-open Sets in Topological Spaces,  M.Sc. Thesis, Univ. of Dohuk.

[5]    Balasubramanian S. (2012), Minimal g-open sets and Maximal g-closed sets, Asian J. of current engineering and Maths, 69-73.

[6]    Benchalli S. S. (2011), Semi-totally Continuous functions in Topological Spaces, Internat. Math. Forum, Vol. 6, No. 10,  479-492.

[7]    Crossely S. G. and Hildebrand S. K. (1971), Semi-closure, Texas J. Sci., Vol.22,  99-112.

[8]    Darwesh H. M. (2011),  A New Type of Semi-Open Sets and Semi-Continuity in Topological Spaces, Zanco J. of Pure and Appl. Sci., Vol. 23, No. 2, 82-92.

[9]    Darwesh, H. M., and Sareef, H. A. (2014) , -open Sets in Topological Spaces, submitted.

[10] DiMaio G. and Noiri T. (1987) , On s-closed spaces, Indian J. Pure Appl. Math., Vol. 18, No. 3, , 226233.

[11] Dontchev J. (1998), Survey on preopen sets,  ArXvi Math., Vol. 1, , 1-18.

[12] Dontchev J. and Noiri T. (1999), Contra-semi continuous functions, Math. Pannon, Vol. 10, No. 2, , 159-168.

[13] El-Deeb S. N., Hasanein I. A., Mashhour A. S. and Noiri T. (1983), On P-regular Spaces, Bulletin Mathematique de la societe des Sciences Mathematiques de Roumanie, Vol. 27, No. 4,  311-315.

[14] Guo T. Y. (1981), A characterization of extermally disconnected spaces, J. central china Normal Univ. Nature. Sci., Vol. 12, No. 2, 169-170.

[15] Joseph J. E. and Kwack M. H. (1980),  On S-closed spaces, Proc. Amer. Math. Soc.,Vol. 80, No. 2, 341348.

[16] Khalaf  A. B. Majeed  A. H. and Jami J. M. (2014), Ss-open sets and Ss -continuous Functions, Int. J. of Advanced Math. Sci., Vol. 2, No. 1, 71-80.

[17] Khalaf A. B. and Ameen Z. A. (2010), -open sets and -continuity in topological spaces, J. of Advanced Research in Pure Math. Vol. 2, No. 3, 87-101.

[18] Khalaf A. B. and Nehmat K. Ahmed, -open sets and -continuity in topological spaces, Thai J. of Math. Monthly, Vol. 70, No. 1, (2013), 319-335.

[19] Levine N. (1963), Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, Vol. 70, 36-41.

[20] Levin N. (1970), Generalized closed sets in topology, Rend. Circ. Math. Paleremo Vol. 19, No. 2, 89-96.

[21] Mashhour A. S., Allam A. A., Mahmoud F. S. and Khedr F. H. (1983), On Supra topological spaces, Indian J. Pure and Appl. Math., Vol. 14, No. 4, 502-510.

[22] Mashhour A. S., Hasanein I. A. and El-Deeb S. N. (1982), A note on semi-continuity and precontinuity, Indian J. Pure Appl. Math. Vol. 13, No. 10, 1119-1123.

[23] Njastad O. (1965), On some classes of nearly open sets, Pacific J. Math., Vol. 15, No. 3, 961-970.

[24] Park  J. H., Lee B. Y., and Son M. J. (1997), On     -semiopen sets in topological spaces, J. Indian Acad. Math. 19(1), 59-67.

[25] Reilly I. (2002),  Generalized closed sets: a survy of recent work, General and Geometric Topology and its Applications, Vol. 1248, 1-11.

[26] Shareef  H. A. (2007), -open sets, -continuity and -compactness in Topological spaces, M. Sc. Thesis, Univ. of Sulaimani.

[27] Sharma, J. (1977), “Topology”, Published by Krishna Mandir, Meerut(U. P) and Printed at Manoj printers, Meerut.

[28] Steen L. A. and Seebach J. A. (1978), Counterexamples in Topology, Springer Verlag New York Heidelberg Berlin.

[29] Stone M. H. (1937), Algebraic characterizations of special Boolean rings, Fund. Math., Vol. 29, 223302.

[30] Velǐoko N. V. (1968), H-closed topological spaces, Amer. Math. Soc. Transl., Vol. 78, No. 2, 103-118.

[31] Vishvajit V.S. G. (2001),, Some equivalent of extermally disconnected spaces, Indian J. Pure Appl. Math., Vol. 32, No. 3, 343-344.

[32] Willard S. (1970), General Topology, Addison-Wesley Publishing Company. Yunis R. H. (2007), Properties of θ-semi-open sets,  Zanco J. of Pure and Appl. Sci., Vol. 19, No. 1, 116122.